Neurological Sciences

, Volume 30, Issue 5, pp 385–386

Multifocal myoclonus induced by haloperidol

Authors

  • Cristina Domínguez
    • Department of NeurologyUniversity Hospital “12 de Octubre”
    • Department of NeurologyUniversity Hospital “12 de Octubre”
    • Centro de Investigación Biomédica en Red sobre Enfermedades Neurodegenerativas (CIBERNED)
  • Félix Bermejo-Pareja
    • Department of NeurologyUniversity Hospital “12 de Octubre”
    • Centro de Investigación Biomédica en Red sobre Enfermedades Neurodegenerativas (CIBERNED)
Case Report

DOI: 10.1007/s10072-009-0104-0

Cite this article as:
Domínguez, C., Benito-León, J. & Bermejo-Pareja, F. Neurol Sci (2009) 30: 385. doi:10.1007/s10072-009-0104-0

Abstract

Haloperidol has long been used to manage agitation in dementia, but it is associated with increased side effects. We report the first case of a patient with severe Alzheimer’s disease who presented with non-epileptic myoclonus just after haloperidol treatment was initiated.

Keywords

DementiaAlzheimer’s diseaseHaloperidolMyoclonus

Copyright information

© Springer-Verlag 2009